Skip to Main Content

Modelling uncertainty of flood quantile estimations at ungauged sites by Bayesian networks

Journal of Hydroinformatics (2014) 16 (4): 822–838.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Wei Qi
  • Junguo Liu
Journal of Hydrology (2018) 557: 589.
  • Amin Abdi
  • Yousef Hassanzadeh
  • Siamak Talatahari
  • Ahmad Fakheri-Fard
  • Rasoul Mirabbasi
Journal of Hydroinformatics (2017) 19 (3): 426.
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal